ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Modular Birkhoff�James orthogonality in B(X, Y) and K(X, Y)

Sain, D and Tanaka, R (2020) Modular Birkhoff�James orthogonality in B(X, Y) and K(X, Y). In: Banach Journal of Mathematical Analysis, 14 (4). pp. 1347-1362.

[img] PDF
BAN_JOU_MAT_ANA_14_4_1347-1362_2020.pdf - Published Version
Restricted to Registered users only

Download (3MB) | Request a copy
Official URL: https://dx.doi.org/10.1007/s43037-020-00064-z

Abstract

We introduce and study modular Birkhoff�James orthogonality for typical Banach modules B(X, Y) and K(X, Y) , where X and Y are Banach spaces. We present some basic characterizations of modular Birkhoff�James orthogonality under certain restrictions, and completely characterize left symmetric points for the said orthogonality relation in B(X, Y) and K(X, Y). The complications involved in an analogous study of right symmetric points are illustrated through concrete examples. © 2020, Tusi Mathematical Research Group (TMRG).

Item Type: Journal Article
Additional Information: copy right for this article belongs to Birkhauser
Keywords: s (Modular) Birkhof–James orthogonality · Symmetric point · Bounded linear operator · Compact operator
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 15 Oct 2020 10:11
Last Modified: 15 Oct 2020 10:11
URI: http://eprints.iisc.ac.in/id/eprint/65234

Actions (login required)

View Item View Item